De Angelis, T and Peskir, G (2017) Optimal prediction of resistance and support levels. Applied Mathematical Finance, 23 (6). pp. 465-483. ISSN 1350-486X
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | (c) 2017, Taylor & Francis. This is an Accepted Manuscript of an article published by Taylor & Francis in Applied Mathematical Finance on March 2017, available online: https://doi.org/10.1080/1350486X.2017.1297729 |
Keywords: | Optimal prediction;; resistance and support levels; technical analysis; optimal stopping; smooth fit; free-boundary problem; local time–space calculus; geometric Brownian motion |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 09 Feb 2017 10:14 |
Last Modified: | 11 Jan 2023 12:58 |
Status: | Published |
Publisher: | Taylor & Francis |
Identification Number: | 10.1080/1350486X.2017.1297729 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:112048 |